Regular subgraphs of dense graphs


Every graph onn vertices, with at leastc k n logn edges contains ak-regular subgraph. This answers a question of Erdős and Sauer.

This is a preview of subscription content, access via your institution.


  1. [1]

    N. Alon, S. Friedland andG. Kalai, Regular subgraphs of almost regular graphs,Journal of Combinatorial Theory (B) 37 (1984), 79–91.

    MATH  Article  MathSciNet  Google Scholar 

  2. [2]

    B. Bollobás,Extremal Graph Theory, Academic Press, New York, 1978, Problem 20, 399.

    MATH  Google Scholar 

  3. [3]

    J. A. Bondy andU. S. R. Murty,Graph Theory with Applications, Macmillan Press, London, 1976.

    Google Scholar 

  4. [4]

    P. Erdős, On bipartite subgraphs of graphs (in Hungarian),Matematikai Lapok 18 (1967), 283–288.

    MathSciNet  Google Scholar 

  5. [5]

    P. Erdős, On the Combinatorial Problems which I would most like to see solved,Combinatorica 1 (1981), 25–42.

    MathSciNet  Google Scholar 

Download references

Author information



Rights and permissions

Reprints and Permissions

About this article

Cite this article

Pyber, L. Regular subgraphs of dense graphs. Combinatorica 5, 347–349 (1985).

Download citation

AMS subject classification (1980)

  • 05 C 35